English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Veech surfaces with nonperiodic directions in the trace field

Arnoux, P., & Schmidt, T. A. (2009). Veech surfaces with nonperiodic directions in the trace field. Journal of Modern Dynamics, 3(4), 611-629. doi:10.3934/jmd.2009.3.611.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0004-27C6-1 Version Permalink: http://hdl.handle.net/21.11116/0000-0004-27C7-0
Genre: Journal Article

Files

show Files
hide Files
:
Schmidt_veech_2009.pdf (Any fulltext), 270KB
Name:
Schmidt_veech_2009.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Arnoux, Pierre, Author
Schmidt, Thomas A.1, Author              
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2009
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Modern Dynamics
  Alternative Title : J. Mod. Dyn.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 3 (4) Sequence Number: - Start / End Page: 611 - 629 Identifier: -